# SDR AALA20170620003

- Difficulty date: June 19, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 65,359 hours, 8,276 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W62947
- Condition: Corroded
- Location: Bs 1560-1565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SEAT TRACK BETWEEN BS 1560 AND 1565, LBL108.  REPAIRED IAW EA270586A AND  SRM 53-00-52.
